Journal of Optimization Theory and Applications, ( ISI ), Year (2014-5) , Pages (1-8)

Title : ( On Generalized Convexity of Nonlinear Complementarity Functions )

Authors: Seyyed Mohsen Miri , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we study some properties of quasiconvex nonlinear complementarity functions. However, we prove that a nonlinear complementarity function cannot be pseudoconvex. As a consequence of this, we show that every convex nonlinear complementarity function is nondifferentiable. Furthermore, some properties of homogeneous nonlinear complementarity functions are proved.

Keywords

, Nonlinear complementarity function, Generalized convexity, Homogeneous function, Nonlinear complementarity
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1043784,
author = {Miri, Seyyed Mohsen and Effati, Sohrab},
title = {On Generalized Convexity of Nonlinear Complementarity Functions},
journal = {Journal of Optimization Theory and Applications},
year = {2014},
month = {May},
issn = {0022-3239},
pages = {1--8},
numpages = {7},
keywords = {Nonlinear complementarity function; Generalized convexity; Homogeneous function; Nonlinear complementarity problem},
}

[Download]

%0 Journal Article
%T On Generalized Convexity of Nonlinear Complementarity Functions
%A Miri, Seyyed Mohsen
%A Effati, Sohrab
%J Journal of Optimization Theory and Applications
%@ 0022-3239
%D 2014

[Download]